# SDR COMA2008122750048

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 36,215 hours, 33,080 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE PHL-BOS RECEIVED A RIGHT 14TH STAGE DUCT MESSAGE, FLIGHT RETURNED TO PHL.  REPOSITIONED THE RIGHT PYLON HEAT DETECTION LOOP.
